I just found out i have endo stage one,but its the most painful kind. as of now im taking a low dose of b.c. as i have bad reactions with multiple medications, my question is What r the side effects of Lupron? I have asthma will this medicine be bad for it? is it in a pill form? and how big r they? please let me know as that is the next step in curing my pain ;) thank you Kari
Lupron is an injection not a pill. Usually done once a month or every 3 months. It is a strong medecine that basically puts you into a chemical menopause. It has many side effects but it can help. I am not so sure about the asthma thing though. There is no guarantee it will cure your pain. It does seem to have helped many women....on the other hand some women said it didnt help enough to put up with the many side effects. Lupron is going to be one of my last resorts. I am trying various bc pills right now hoping one of them might help. I wish you luck.
I have stage four endo,and I just got off Lupron. The side effects are not that bad except you have hot flashes, mostly worse at night, weight gain a little. While taking it I didnt have any pain and I also took another pill along while taking lupron. Aygestin...But far as Asthma I dont have an answer to that neither but im pretty sure if your doctor think that this medicine will affect your asthma he wouldnt reccommend it. Good luck
thanks girls for the info...just found out that lupron shots are $675 dollars a month!!! i cant possibly afford that. i have no insurance right now and hubby and i arent eligible for the medical plans here because he makes more than 750 a month,al though he only makes about 1000 n a months time,:( so i guess i will continue on the low dose of b.c i asked doc today whether or not there were other options for me,he is supposed to get back to me ...any one else suggested any other medication? i would be greatful to know! thanks also i have been spotting on these b.c pills will that ever go away or am i domed?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.